# SDR AALA20120521012

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 54,510 hours, 18,662 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Monitor
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED LEFT ENGINE DRIVEN PUMP PRESSURE LIGHT ILLUMINATED AND QUANTITY WENT TO ZERO.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  DEFERRED LEFT HYDRAULIC SYSTEM INOPERATIVE PER MEL.  REPLACED HYDRAULIC QUANTITY MONITOR ON 05/21/2012 AT BOS.  SYSTEM GROUND CHECK NORMAL OPERATION.
